MAUDE Adverse Event Report: LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO TEST STRIPS; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO TEST STRIPS; GLUCOSE MONITORING SYS/KIT
Lot Number 4329242
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
See incident description for device evaluation.
 
Event or Problem Description
Device evaluation: the lay user/patients test strips have been returned and evaluated by lifescan product analysis with the following findings: the test strips involved with this complaint failed testing.Test strips were found to have been mis-cut during the singultation process.Complaints relating to the reported product were evaluated.It was concluded that the number of complaints for the product did not breach thresholds indicative of a systemic issue.On (b)(6) 2018, the lay user/patient contacted lifescan (b)(6), alleging that their ot verio test strips were mis-cut.This complaint was initially ruled out because during customer services troubleshooting, there was no indication to reasonably suggest that the product malfunctioned and there was also no allegation of an adverse event as a result of the reported issue.

Brand Name
OT VERIO TEST STRIPS
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key7725422
Report Number3008382007-2018-02131
Device Sequence Number13850185
Product Code NBW
UDI-Device Identifier00353885009768
UDI-Public00353885009768
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K093745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4329242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1